Derived categories of nodal curves

Authors

  • D. E. Voloshyn Ин-т математики НАН Украины, Киев
  • Yu. A. Drozd Ин-т математики НАН Украины, Киев

Abstract

We describe derived categories of coherent sheaves over nodal noncommutative curves of string and almost string types.

Published

25.08.2012

Issue

Section

Research articles

How to Cite

Voloshyn, D. E., and Yu. A. Drozd. “Derived Categories of Nodal Curves”. Ukrains’kyi Matematychnyi Zhurnal, vol. 64, no. 8, Aug. 2012, pp. 1033-40, https://umj.imath.kiev.ua/index.php/umj/article/view/2638.